MathSciNet Relay Station
MathSciNet bibliographic data
MR1375977 (97f:46105) 46L55
Murphy, Gerard J. Crossed products of $C\sp *$-algebras by endomorphisms. Integral Equations Operator Theory 24 (1996), no. 3, 298–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement